Metformin, Careprost, Sildenafil, Tadalafil

All product prices are in US dollars.
US Brand Name
Generic Name Tizanidine/ Paracetamol/ Diclofenac Potassium
Other Brand Name Jusgo MR
Packing 10
Manufacturer Indi Pharma
Form Tablet
Strength Tizanidine 2 mg/ Paracetamol 325 mg/ Diclofenac 50 mg
Country India

  • 30 Tablet Tizanidine 2 mg/ Paracetamol 325 mg/ Diclofenac 50 mg $35.70
Out of Stock. Please contact us for Availability.
More Views

Details

Introduction

Tizanidie, Paracetamol or Diclofenac Potassium tablet belongs to a skeletal muscle relaxant group of drugs, which is used to relieve muscle spasm. The medication is known to increase muscle tone caused mainly due to multiple sclerosis. Tizanidie works by slowing the brain and nervous system action that leads the muscles to relax. Paracetamol is a commonly prescribed drug used to relieve pain and aches. Diclofenac Potassium belongs to nonsteroidal and anti-inflammatory drug used in the treatment of osteoarthritis and rheumatoid arthritis. The medication works by slowing down the hormonal action that causes pain and inflammation in the body.


Use

The combination of three medications like Tizanidine, Paracetamol and Diclofenac Potassium is primarily used for the treatment of pain, inflammation and oeteoporosis. Besides being used to provide relief from mild to moderate pain the medication is also found effective in the treatment of primary dysmenorrheal in women. This medication is also used to provide relief from signs and symptoms of osteoarthritis and rheumatoid arthritis.


Composition

The medication contains active ingredients Tizanidine, Paracetamol and Diclofenac Potassium.


Dosage and administration

People are recommended to follow the doctors prescribed dosage as dosage are suggested depending upon the patient